# SDR 20030850

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 18,512 hours, 23,763 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 1143880003
- Part serial: MX456411
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 4,541 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH WHEN LANDING GEAR SELECTED DOWN, GEAR WOULD NOT EXTEND.  FLIGHT CREW USED THE MANUAL GEAR DOWN HAND PUMP TO EXTEND GEAR SUCCESSFULLY AND LANDED.  MAINTENANCE DISCOVERED HYDRAULIC POWER PACK CIRCUIT BREAKER WAS TRIPPED.  RESET CIRCUIT BREAKER AND PERFORMED GEAR SWING AND COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
